Alert archive / Missouri / River Flood Warnings in 2019
River Flood Warning 151, NWS St. Louis, MO
NWS St. Louis, MO issued this river flood warning at May 21, 2019, 5:54 PM CDT for Cole County, Missouri. It took effect at May 21, 2019, 11:35 PM CDT. It was in force for 35 hr.
The area
The outline as issued.
The facts
- Issued
- May 21, 2019, 5:54 PM CDT (22:54 UTC)
- In effect from
- May 21, 2019, 11:35 PM CDT
- Expired
- May 23, 2019, 10:46 AM CDT
- In force
- 35 hr
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
County Cole County, MO
The radar
The St Louis radar (KLSX), 132 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7). The gauge peaked at 20.45 ft at May 23, 2019, 12:00 AM CDT.
- Action stage
- 13 ft
- Minor stage
- 17 ft
- Moderate stage
- 25 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
617
WGUS43 KLSX 212254
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service St Louis MO
554 PM CDT Tue May 21 2019
...The National Weather Service in St. Louis has issued a flood
warning for the following river in Missouri...
Moreau River near
Jefferson City
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-222254-
/O.NEW.KLSX.FL.W.0151.190522T1012Z-190524T0817Z/
/JCMM7.1.ER.190522T1012Z.190523T0000Z.190523T0817Z.NO/
554 PM CDT Tue May 21 2019
The National Weather Service in St. Louis has issued a
* Flood Warning for
The Moreau River near Jefferson City
* From late tonight to Thursday morning.
* At 5:30 PM Tuesday the stage was 10.8 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage late tonight
and crest near 20.5 feet Wednesday evening.
* Impact: At 20.0 feet...Near this height, Buffalo Road will be
closed. This road is about 8.7 river miles upstream of the gage.
* Impact: At 19.0 feet...Near this height, Zion Road will be closed.
This road is about 12 river miles upstream of the gage.
* Impact: At 18.0 feet...Near this height, both Bainer Road and
Loesch Road will be closed. These roads are about 15.5 to 16 river
miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/22 05/23 05/24 05/25 05/26
Moreau River
Jefferson City 17.0 10.78 18.2 13.1 3.4 2.2 2.1
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$5 follow-up statements
201
WGUS83 KLSX 220055
FLSLSX
Flood Statement
National Weather Service St Louis MO
755 PM CDT Tue May 21 2019
...The flood warning continues for the following river in
Missouri...
Moreau River near
Jefferson City
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-230054-
/O.EXT.KLSX.FL.W.0151.190522T1600Z-190523T1848Z/
/JCMM7.1.ER.190522T1600Z.190522T1800Z.190522T1848Z.NO/
755 PM CDT Tue May 21 2019
The Flood Warning continues for
The Moreau River near Jefferson City
* From Wednesday morning to Wednesday afternoon.
* At 7:30 PM Tuesday the stage was 14.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage Wednesday
morning and crest near 17.2 feet Wednesday afternoon.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/22 05/23 05/24 05/25 05/26
Moreau River
Jefferson City 17.0 14.24 16.6 9.6 3.0 2.2 2.0
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$540
WGUS83 KLSX 220304
FLSLSX
Flood Statement
National Weather Service St Louis MO
1004 PM CDT Tue May 21 2019
...The flood warning continues for the following rivers in
Missouri...
Moreau River near Jefferson City
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-230303-
/O.EXT.KLSX.FL.W.0151.190522T0435Z-190524T0636Z/
/JCMM7.1.ER.190522T0435Z.190522T1800Z.190523T0636Z.NO/
1004 PM CDT Tue May 21 2019
The Flood Warning continues for
the Moreau River near Jefferson City
* until late Thursday night.
* At 9:30 PM Tuesday the stage was 16.3 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage tonight and
crest near 20.5 feet tomorrow afternoon. The river is
forecast to fall below flood stage by early Thursday morning.
* Impact: At 20.0 feet...Near this height, Buffalo Road will be
closed. This road is about 8.7 river miles upstream of the gage.
* Impact: At 19.0 feet...Near this height, Zion Road will be closed.
This road is about 12 river miles upstream of the gage.
* Impact: At 18.0 feet...Near this height, both Bainer Road and
Loesch Road will be closed. These roads are about 15.5 to 16 river
miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/22 05/23 05/24 05/25 05/26
Moreau River
Jefferson City 17.0 16.26 19.7 12.5 3.4 2.2 2.1
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$435
WGUS83 KLSX 221428
FLSLSX
Flood Statement
National Weather Service St Louis MO
928 AM CDT Wed May 22 2019
...The flood warning continues for the following river in
Missouri...
Moreau River near Jefferson City
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-231428-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-190524T0418Z/
/JCMM7.1.ER.190522T0345Z.190522T1800Z.190523T0418Z.NO/
928 AM CDT Wed May 22 2019
The Flood Warning continues for
the Moreau River near Jefferson City
* until Thursday evening.
* At 8:30 AM Wednesday the stage was 19.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to crest near 19.7 feet by this afternoon,
then fall below flood stage tonight. The river will rise back up to
16.7 feet Friday morning before falling once again.
* Impact: At 20.0 feet...Near this height, Buffalo Road will be
closed. This road is about 8.7 river miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/23 05/24 05/25 05/26 05/27
Moreau River
Jefferson City 17.0 19.11 13.4 16.7 5.7 3.1 2.4
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$856
WGUS83 KLSX 230038
FLSLSX
Flood Statement
National Weather Service St Louis MO
738 PM CDT Wed May 22 2019
...The flood warning continues for the following rivers in
Missouri...
Moreau River near Jefferson City
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-240038-
/O.EXT.KLSX.FL.W.0151.000000T0000Z-190525T1200Z/
/JCMM7.1.ER.190522T0345Z.190522T2330Z.190524T1200Z.NO/
738 PM CDT Wed May 22 2019
The Flood Warning continues for
the Moreau River near Jefferson City
* until Saturday morning.
* At 6:30 PM Wednesday the stage was 20.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* The river is forecast to continue falling to below flood stage by
Friday morning.
* Impact: At 20.0 feet...Near this height, Buffalo Road will be
closed. This road is about 8.7 river miles upstream of the gage.
* Impact: At 19.0 feet...Near this height, Zion Road will be closed.
This road is about 12 river miles upstream of the gage.
* Impact: At 18.0 feet...Near this height, both Bainer Road and
Loesch Road will be closed. These roads are about 15.5 to 16 river
miles upstream of the gage.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/23 05/24 05/25 05/26 05/27
Moreau River
Jefferson City 17.0 20.07 17.9 17.0 5.6 3.1 2.4
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$223
WGUS83 KLSX 231546
FLSLSX
Flood Statement
National Weather Service St Louis MO
1046 AM CDT Thu May 23 2019
...The flood warning is cancelled for the following rivers in
Missouri...
Moreau River near Jefferson City
River forecasts are based on observed precipitation and forecast
precipitation for the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Rainfall heavier than forecast could cause river levels to rise even
higher than predicted. The National Weather Service will monitor
this developing situation and issue follow up statements as
conditions or forecasts change.
Safety message: Never drive cars, trucks, or sport utility vehicles
through flooded areas. The water may be too deep to allow for safe
passage.
This product, along with additional weather and stream information,
is available at http://water.weather.gov/ahps2/index.php?wfo=lsx.
&&
MOC051-231616-
/O.CAN.KLSX.FL.W.0151.000000T0000Z-190525T1200Z/
/JCMM7.1.ER.190522T0345Z.190523T0545Z.190523T1334Z.NO/
1046 AM CDT Thu May 23 2019
The Flood Warning is cancelled for
the Moreau River near Jefferson City.
* At 10:30 AM Thursday the stage was 15.3 feet.
* Flood stage is 17.0 feet.
* The river fell below flood stage at 8:34 AM Thursday.
* The river will continue falling to 11.2 feet by tomorrow morning.
&&
Fld Latest 7 a.m. Forecast
LOCATION Stg Obs Stg 05/24 05/25 05/26 05/27 05/28
Moreau River
Jefferson City 17.0 15.26 11.2 6.0 3.4 2.6 2.3
&&
LAT...LON 3855 9214 3854 9207 3849 9211 3848 9231
3853 9231
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at May 21, 4:41 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, May 21, 4:41 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Saint Louis MO
441 PM CDT Tue May 21 2019
.SHORT TERM... (Through Late Wednesday Night)
Issued at 437 PM CDT Tue May 21 2019
Line of thunderstorms is expected to move northeast across the CWA
late this afternoon and early this evening. Atmosphere has rapidly
destabilized ahead of it as 60s and lower 70 dewpoints have surged
north into the southern CWA allowing for MLCAPES to jump into the
1000-1500+ J/kg range. This is further evidenced by the appearance
of a well developed cumulus field that is moving northward into
the CWA. Latest RAP low level convergence fields supports CAMS
simulated reflectivity which depicts the current line progressing
eastward across the CWA through the evening. Deep layer and low
layer shear supports the line producing damaging winds with
embedded tornadoes and perhaps some hail given the steep lapse
rates. In addition any discrete storms that do develop ahead of
the line will also be capable of producing all hazards.
Will continue the flash flood watch until midnight. While the line
will be progressive, it will have very heavy rainfall rates.
Therefore cannot rule out a flash flood threat given the already
wet ground over the area. This line will move east of the CWA
after midnight with dry conditions expect by 12Z.
Wednesday looks like about one of the only dry days as the there
will be no upper systems moving across the area. By Wednesday
night however, both the NAM/GFS are showing another weak shortwave
moving over the area at the some time that a front will be aligned
over Missouri and Illinois. Will go with a chance of showers and
thunderstorms as there may be some chance for a few strong storms.
Britt
.LONG TERM... (Thursday through Next Tuesday)
Issued at 437 PM CDT Tue May 21 2019
The extended part of the forecast will be highlighted by warm
temperatures and a chance of thunderstorms through the Memorial
Day weekend. The GEFS and deterministic models are in reasonable
agreement into early next week that east-west front set up
underneath quasi-zonal upper flow. This will be between a large
upper high over the southeastern CONUS and trough over the
southwest. Coverage of thunderstorms over our area will be
determined by the ultimate location of the front and how much
upper ridging will be over the CWA. For now will keep with above
normal temperatures given forecast 850mb temperatures between
15-20C and a persistent chance of thunderstorms.
Britt
&&
.AVIATION... (For the 18z TAFs through 18z Wednesday Afternoon)
Issued at 1239 PM CDT Tue May 21 2019
Line of thunderstorms over southwest Missouri and northwest
Arkansas will continue to develop and move northeast this
afternoon. These storms will move into the St. Louis area
terminals late this afternoon and early this evening with the
potential to produce wind gusts 45KTS. Otherwise, extensive MVFR
and low VFR ceilings are expected until the thunderstorms move
through during the evening hours. Then dry and VFR conditions are
expected.
SPECIFICS FOR KSTL:
MVFR ceilings are expected through this evening. A line of
thunderstorms will move through the terminal between 23-01Z this
evening with the potential for up to 45KT or greater winds and IFR
ceilings and visibilites. Once the storms move through this
evening, then dry and VFR conditions are expected after 06Z.
Britt
&&
.LSX WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch until midnight CDT tonight for Audrain MO-
Boone MO-Callaway MO-Cole MO-Crawford MO-Franklin MO-
Gasconade MO-Iron MO-Jefferson MO-Knox MO-Lewis MO-Lincoln
MO-Madison MO-Marion MO-Moniteau MO-Monroe MO-Montgomery MO-
Osage MO-Pike MO-Ralls MO-Reynolds MO-Saint Charles MO-
Saint Francois MO-Saint Louis City MO-Saint Louis MO-Sainte
Genevieve MO-Shelby MO-Warren MO-Washington MO.
IL...Flash Flood Watch until midnight CDT tonight for Adams IL-Bond
IL-Brown IL-Calhoun IL-Clinton IL-Fayette IL-Greene IL-
Jersey IL-Macoupin IL-Madison IL-Marion IL-Monroe IL-
Montgomery IL-Pike IL-Randolph IL-Saint Clair IL-Washington
IL.
&&
WFO LSXHazardous weather outlook, May 21, 3:58 PM CDT, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 358 PM CDT Tue May 21 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-222100- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 358 PM CDT Tue May 21 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Severe thunderstorms are likely this evening. Damaging wind is the primary threat, with isolated tornadoes and large hail also possible. A flash flood watch is in effect until midnight tonight. Locally heavy rain from last night combined with expected heavy rain from thunderstorms this evening may produce dangerous flash flooding. Major river flooding is ongoing along portions of the Illinois River. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Major river flooding is expected over the next week along the Mississippi, Missouri, and Illinois Rivers. Crests at some locations will be close to or greater than what were seen earlier this year. The chance for thunderstorms will continue from Wednesday night through Monday across parts of our area. A few strong to severe storms are possible Wednesday night into Thursday over central and northeast Missouri into west central Illinois. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening across much of the area. Britt
In the hours before
Local storm report, May 21, 5:15 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
515 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0511 PM TORNADO 5 SE AUXVASSE 38.97N 91.83W
05/21/2019 CALLAWAY MO FIRE DEPT/RESCUE
FIRE STATION CALLED TO REPORT TORNADO ON THE
GROUND.
&&
MRMLocal storm report, May 21, 5:30 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
530 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM TSTM WND DMG FULTON 38.85N 91.95W
05/21/2019 CALLAWAY MO EMERGENCY MNGR
TREE DOWN INTO HOUSE.
&&
MRMLocal storm report, May 21, 5:32 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
532 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 7 SSE MURRY 38.95N 92.13W
05/21/2019 CALLAWAY MO EMERGENCY MNGR
MANY LIMBS OVER HIGHWAY J IN NORTHERN
CALLAWAY COUNTY. TIME ESTIMATED FROM RADAR.
&&
JPGLocal storm report, May 21, 5:38 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
538 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0456 PM TSTM WND DMG 4 ESE KINGDOM CITY 38.93N 91.86W
05/21/2019 CALLAWAY MO EMERGENCY MNGR
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 7
SSE MURRY. MANY LIMBS OVER HIGHWAY JJ IN
NORTHERN CALLAWAY COUNTY SOUTHEAST OF
AUXVASSE. TIME ESTIMATED FROM RADAR.
&&
JPGLocal storm report, May 21, 5:45 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
545 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 5 WSW SHAMROCK 38.99N 91.79W
05/21/2019 CALLAWAY MO EMERGENCY MNGR
EQUIPMENT SHED DESTROYED.
&&
JPGLocal storm report, May 21, 5:52 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT TUE MAY 21 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 4 NNW UNION 38.50N 91.05W
05/21/2019 E0.75 INCH FRANKLIN MO AMATEUR RADIO
&&
MRMThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 11:33 PM CDT | Special Weather Statement | LSX | Cole, Osage | 42 min |
| May 21, 12:25 AM CDT | Special Weather Statement | LSX | Crawford, Franklin, Washington | 65 min |
| May 21, 1:32 AM CDT | Special Weather Statement | LSX | Jefferson, Saint Charles, Saint Francois, Saint Louis, City of Saint Louis | 43 min |
| May 21, 2:14 AM CDT | Special Weather Statement | LSX | Sainte Genevieve, Saint Louis, City of Saint Louis | 61 min |
| May 21, 3:40 AM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 20 hr |
| May 21, 8:10 AM CDT | River Flood Warning | LSX | Lewis | 3 days |
| May 21, 8:10 AM CDT | River Flood Warning | LSX | Lewis | 4 days |
| May 21, 8:10 AM CDT | River Flood Warning | LSX | Marion | 4 days |
| May 21, 8:10 AM CDT | River Flood Warning | LSX | Marion | 61 hr |
| May 21, 8:10 AM CDT | River Flood Warning | LSX | Monroe | 4 days |
| May 21, 10:01 AM CDT | River Flood Warning | LSX | Cole | 61 hr |
| May 21, 11:18 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 42 days |
| May 21, 11:18 AM CDT | River Flood Warning | LSX | Jefferson, Saint Louis | 41 days |
| May 21, 12:50 PM CDT | River Flood Warning | LSX | Crawford, Washington | 4 days |
| May 21, 3:59 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway, Cole, Osage | 46 min |
| May 21, 4:40 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Gasconade, Montgomery, Osage | 50 min |
| May 21, 4:42 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade | 63 min |
| May 21, 4:48 PM CDT | Tornado Warning | LSX | Callaway, Gasconade, Montgomery, Osage | 27 min |
| May 21, 5:06 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds, Washington | 54 min |
| May 21, 5:12 PM CDT | Tornado Warning | LSX | Audrain, Callaway, Lincoln, Montgomery, Pike, Warren | 48 min |
| May 21, 5:22 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Gasconade, Saint Charles, Warren, Washington | 38 min |
| May 21, 5:34 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Washington | 26 min |
| May 21, 5:40 PM CDT | Tornado Warning | LSX | Franklin, Saint Charles, Saint Louis, Warren | 50 min |
| May 21, 5:57 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 33 min |
| May 21, 5:59 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Iron, Jefferson, Madison, Reynolds and 3 more | 76 min |
| May 21, 6:19 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis | 41 min |
| May 21, 6:32 PM CDT | Severe Thunderstorm Warning | LSX | Iron, Jefferson, Madison, Sainte Genevieve, Saint Francois, Saint Louis and 2 more | 88 min |
| May 21, 6:48 PM CDT | Tornado Warning | LSX | Jefferson, Saint Louis, City of Saint Louis | 42 min |
| May 21, 6:55 PM CDT | Tornado Warning | LSX | Saint Charles, Saint Louis, City of Saint Louis | 50 min |
Nearby
River Flood Warnings in Missouri, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.